Alert archive / Missouri / River Flood Warnings in 2022

River Flood Warning 98, NWS St. Louis, MO

July 26, 2022Saint Charles County, Missouri

NWS St. Louis, MO issued this river flood warning at Jul 26, 2022, 4:10 AM CDT for Saint Charles County, Missouri. It was in force for 21 days.

The area

The outline as issued.

The facts

Issued
Jul 26, 2022, 4:10 AM CDT (09:10 UTC)
Expired
Aug 16, 2022, 4:10 AM CDT
In force
21 days
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Major

County Saint Charles County, MO

The radar

The St Louis radar (KLSX), 10 km from the middle of the area, began a volume at 09:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Dardenne Creek at St. Peters (DRCM7).

Action stage
16 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514860, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

660 
WGUS43 KLSX 260910
FLWLSX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
410 AM CDT Tue Jul 26 2022

...The National Weather Service in St Louis MO has issued a Flood 
Warning for the following rivers in Missouri...

  Dardenne Creek at St. Peters.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted. The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions change.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC183-272115-
/O.NEW.KLSX.FL.W.0098.220726T0910Z-000000T0000Z/
/DRCM7.3.ER.220726T0837Z.220726T0900Z.000000T0000Z.UU/
410 AM CDT Tue Jul 26 2022

...FLOOD WARNING IN EFFECT FROM EARLY THIS MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Dardenne Creek at St. Peters.

* WHEN...From early this morning until further notice.

* IMPACTS...At 19.2 feet, Lone Wolff Park begins flooding just south 
  of Main Street/Highway C, just west of St. Peters.

* ADDITIONAL DETAILS...
  - At 4:00 AM CDT Tuesday the stage was 18.8 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 4:00 AM CDT Tuesday was 18.8 feet.
  - Forecast...Crest at 23.0 feet.
  - Flood stage is 18.0 feet.
  - Flood History...This crest compares to a previous crest of
    18.8 feet on 03/31/2019.


&&

LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062


$$

Glass
5 follow-up statements
193 
WGUS43 KLSX 261309
FLWLSX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
809 AM CDT Tue Jul 26 2022

...Forecast flooding changed to Major severity and increased in 
duration for the following rivers in Missouri...

  Dardenne Creek at St. Peters.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted. The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions change.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC183-280115-
/O.EXT.KLSX.FL.W.0098.000000T0000Z-220728T0928Z/
/DRCM7.3.ER.220726T0837Z.220726T1800Z.220727T0328Z.UU/
809 AM CDT Tue Jul 26 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY THURSDAY MORNING...

* WHAT...Moderate flooding is occurring and major flooding is 
  forecast.

* WHERE...Dardenne Creek at St. Peters.

* WHEN...Until early Thursday morning.

* IMPACTS...At 24.5 feet, University of Missouri Agricultural 
  Extension parking lot and greenhouse begins to flood near this 
  level.

* ADDITIONAL DETAILS...
  - At 7:00 AM CDT Tuesday the stage was 22.6 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:00 AM CDT Tuesday was 22.6 feet.
  - Forecast...The river is expected to rise to a crest of 24.3
    feet this afternoon. It will then fall below flood stage late
    this evening.
  - Flood stage is 18.0 feet.


&&

                Fld   Observed  Forecasts (7:00 am)
Location        Stg    Stage    Wed   Thu   Fri   Sat   Sun

Dardenne Creek
  St. Peters    18.0    22.6    12.5  5.3   2.8   2.3   2.2


&&

LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062


$$

Tilly
278 
WGUS83 KLSX 262005
FLSLSX

Flood Statement
National Weather Service St Louis MO
305 PM CDT Tue Jul 26 2022

...The Flood Warning continues for the following rivers in 
Missouri...

  Dardenne Creek at St. Peters.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted. The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions change.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC183-280815-
/O.CON.KLSX.FL.W.0098.000000T0000Z-220728T0928Z/
/DRCM7.3.ER.220726T0837Z.220726T1800Z.220727T0328Z.UU/
305 PM CDT Tue Jul 26 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY THURSDAY MORNING...

* WHAT...Moderate flooding is occurring and major flooding is 
  forecast.

* WHERE...Dardenne Creek at St. Peters.

* WHEN...Until early Thursday morning.

* IMPACTS...At 24.5 feet, University of Missouri Agricultural 
  Extension parking lot and greenhouse begins to flood near this 
  level.

* ADDITIONAL DETAILS...
  - At 2:00 PM CDT Tuesday the stage was 23.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:00 AM CDT Tuesday was 22.6 feet.
  - Forecast...The river is expected to rise to a crest of 24.3
    feet this afternoon. It will then fall below flood stage late
    this evening.
  - Flood stage is 18.0 feet.
  - Flood History...This crest compares to a previous crest of
    24.0 feet on 12/27/2015.


&&

                Fld   Observed  Forecasts (7:00 am)
Location        Stg    Stage    Wed   Thu   Fri   Sat   Sun

Dardenne Creek
  St. Peters    18.0    23.5    14.8  7.2   3.4   2.4   2.2


&&

LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062


$$

Fuchs
928 
WGUS83 KLSX 270156
FLSLSX

Flood Statement
National Weather Service St Louis MO
856 PM CDT Tue Jul 26 2022

...The Flood Warning is extended for the following rivers in 
Missouri...

  Cuivre River at Old Monroe.

  Cuivre River near Troy.

  Dardenne Creek at St. Peters.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted. The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions change.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-281400-
/O.EXT.KLSX.FL.W.0100.000000T0000Z-220730T0333Z/
/OMNM7.1.ER.220726T1840Z.220728T0000Z.220728T1533Z.NO/
856 PM CDT Tue Jul 26 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE FRIDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Cuivre River at Old Monroe.

* WHEN...Until late Friday evening.

* IMPACTS...At 27.0 feet, Right bank overflows.

* ADDITIONAL DETAILS...
  - At 8:30 PM CDT Tuesday the stage was 25.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:30 PM CDT Tuesday was 25.5 feet.
  - Forecast...The river is expected to rise to a crest of 26.8
    feet tomorrow evening. It will then fall below flood stage
    late Thursday morning.
  - Flood stage is 24.0 feet.


&&

              Fld   Observed  Forecasts (7:00 am)
Location      Stg    Stage    Thu   Fri   Sat   Sun   Mon

Cuivre River
  Old Monroe  24.0    25.5    25.6  15.1  14.3  14.1  14.0


&&

LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080


$$

MOC113-281400-
/O.EXT.KLSX.FL.W.0099.000000T0000Z-220729T0116Z/
/TRYM7.2.ER.220726T1352Z.220727T0600Z.220727T1916Z.NO/
856 PM CDT Tue Jul 26 2022

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING...

* WHAT...Moderate flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Cuivre River near Troy.

* WHEN...Until Thursday evening.

* IMPACTS...At 28.0 feet, Near this height, MoDoT will consider 
  closing U.S. Highway 61 at the Cuivre River bridge north of Troy 
  in both directions.

* ADDITIONAL DETAILS...
  - At 8:30 PM CDT Tuesday the stage was 27.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:30 PM CDT Tuesday was 27.2 feet.
  - Forecast...The river is expected to rise to a crest of 28.0
    feet just after midnight tonight. It will then fall below
    flood stage early tomorrow afternoon.
  - Flood stage is 21.0 feet.


&&

              Fld   Observed  Forecasts (7:00 am)
Location      Stg    Stage    Thu   Fri   Sat   Sun   Mon

Cuivre River
  Troy        21.0    27.2    9.8   6.5   6.0   6.0   5.9


&&

LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090


$$

MOC183-281330-
/O.EXT.KLSX.FL.W.0098.000000T0000Z-220728T1321Z/
/DRCM7.2.ER.220726T0837Z.220726T1800Z.220727T0721Z.UU/
856 PM CDT Tue Jul 26 2022

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...

* WHAT...Moderate flooding is occurring and minor flooding is 
  forecast.

* WHERE...Dardenne Creek at St. Peters.

* WHEN...Until Thursday morning.

* IMPACTS...At 22.5 feet, Near this level the agricultural levee 
  between the creek and Highway C becomes overtopped, flooding 
  Highway C and the cropland to the northwest of Highway C.

* ADDITIONAL DETAILS...
  - At 8:00 PM CDT Tuesday the stage was 22.7 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:00 PM CDT Tuesday was 23.5 feet.
  - Forecast...The river is expected to fall below flood stage
    just after midnight tonight and continue falling to 2.1 feet
    Monday evening.
  - Flood stage is 18.0 feet.


&&

                Fld   Observed  Forecasts (7:00 am)
Location        Stg    Stage    Thu   Fri   Sat   Sun   Mon

Dardenne Creek
  St. Peters    18.0    22.7    7.9   3.5   2.4   2.2   2.1


&&

LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062


$$

Elmore
734 
WGUS83 KLSX 271334
FLSLSX

Flood Statement
National Weather Service St Louis MO
834 AM CDT Wed Jul 27 2022

...The Flood Warning is extended for the following rivers in 
Missouri...

  Dardenne Creek at St. Peters.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC183-281915-
/O.EXT.KLSX.FL.W.0098.000000T0000Z-220728T1905Z/
/DRCM7.2.ER.220726T0837Z.220726T1800Z.220727T1305Z.UU/
834 AM CDT Wed Jul 27 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...

* WHAT...Minor flooding is occurring.

* WHERE...Dardenne Creek at St. Peters.

* WHEN...Until early tomorrow afternoon.

* IMPACTS...At 19.2 feet, Lone Wolff Park begins flooding just south 
  of Main Street/Highway C, just west of St. Peters.

* ADDITIONAL DETAILS...
  - At 8:00 AM CDT Wednesday the stage was 18.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:00 AM CDT Wednesday was 23.5 feet.
  - Forecast...The river is expected to fall to 2.5 feet Tuesday
    morning.
  - Flood stage is 18.0 feet.


&&

                Fld   Observed  Forecasts (7:00 am)
Location        Stg    Stage    Thu   Fri   Sat   Sun   Mon

Dardenne Creek
  St. Peters    18.0    18.0    12.2  5.2   2.8   2.6   2.5


&&

LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062


$$

Pfahler
613 
WGUS83 KLSX 280150
FLSLSX

Flood Statement
National Weather Service St Louis MO
850 PM CDT Wed Jul 27 2022

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Cuivre River near Troy.

  Dardenne Creek at St. Peters.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

MOC113-280300-
/O.CAN.KLSX.FL.W.0099.000000T0000Z-220728T0150Z/
/TRYM7.2.ER.220726T1352Z.220727T0430Z.220727T1935Z.NO/
850 PM CDT Wed Jul 27 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Cuivre River near Troy.

* ADDITIONAL DETAILS...
  - At 8:30 PM CDT Wednesday the stage was 14.6 feet.
  - Forecast...The river is expected to fall to 5.8 feet
    Wednesday evening.


&&

              Fld   Observed  Forecasts (7:00 am)
Location      Stg    Stage    Fri   Sat   Sun   Mon   Tue

Cuivre River
  Troy        21.0    14.6    6.8   6.2   6.0   5.9   5.9


&&

LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090


$$

MOC183-280300-
/O.CAN.KLSX.FL.W.0098.000000T0000Z-220728T0150Z/
/DRCM7.2.ER.220726T0837Z.220726T1800Z.220727T2220Z.UU/
850 PM CDT Wed Jul 27 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Dardenne Creek at St. Peters.

* ADDITIONAL DETAILS...
  - At 8:00 PM CDT Wednesday the stage was 16.5 feet.
  - Forecast...The river is expected to fall to 2.1 feet Tuesday
    evening.


&&

                Fld   Observed  Forecasts (7:00 am)
Location        Stg    Stage    Fri   Sat   Sun   Mon   Tue

Dardenne Creek
  St. Peters    18.0    16.5    4.7   3.6   2.4   2.2   2.1


&&

LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062


$$

BSH

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 26, 4:02 AM CDT, 8 minutes earlier.

Area forecast discussion, Jul 26, 4:02 AM CDT, 8 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
402 AM CDT Tue Jul 26 2022

.SHORT TERM...  (Through Late Wednesday Afternoon)
Issued at 401 AM CDT Tue Jul 26 2022

Active weather has unfolded and continues to play out through the
region this morning. The pattern will remain active through the
period with several items to address:

1) Thunderstorms have been training from sections of central and
northeast Missouri, southeastward through east-central Missouri and
into southwest Illinois.

2) Sections of southeast Missouri and southwest Illinois will clear
enough this afternoon to allow temperatures to climb into the 90s,
coupled with higher dewpoints that will result in heat index values
above 105 degrees.

3) Isolated afternoon and evening thunderstorms over southeast
Missouri and southwest Illinois could become strong to severe.

4) Additional showers and thunderstorms are expected to develop late
tonight into early Wednesday, some of which could result in locally
heavy rainfall.

The initial threat stems from what is becoming an increasingly
serious flash flooding situation across the region. Radar analysis
shows a line of convection extending east to west from interior
sections of Illinois through east-central Missouri back through
northwest Missouri. Thunderstorms are embedded within the line,
especially at the southern most edge of the activity. This coincides
along a mid-level CAPE gradient in conjunction with strong mid-level
warm air advection that is advancing southwest to northeast on a 40-
50 knot LLJ, overtop a surface stationary boundary that extends
across sections of southern Missouri and Illinois. Bufkit overviews
show warm cloud depths of 12k-14k feet or so along with SPC meso
analysis depicting a broad area of PWATs ranging from 2.00 to 2.40
inches. This has given rise to very heavy rainfall with widespread
amounts ranging from 1 to 4 inches. Localized rates of 2-3 inches
per hour have been noted with localized totals of 5-7+ inches being
reported in a line from Mexico, MO through the St. Louis Metro.
Despite dry weather, much of this is more than overcoming what was
originally high flash flood guidance thresholds. Convection extends
back through northwest Missouri with westerly propagation vectors
over northern Missouri turning southeast over the eastern sections
of the state. Activity is likely to continue through mid-morning
until the LLJ begins to wane and mid-level lift evacuates between
13z and 15z. Until then, anyone traveling this morning should be
advised that many roadways have been reported to having standing
water with additional rain potentially worsening conditions until
activity weakens.

As this initial round weakens/exits to the east from mid to late
morning, the focus will begin to shift toward the south. The
aforementioned stationary boundary begins to lift northeast as a
warm front from early to mid-afternoon. South of the front, cloud
cover will not be as thick and will even clear out enough to allow
temperatures to climb into the 90s. The combination of warmth and
dewpoints in the  70s will result in heat index values peaking
between 105-107 degrees over southeast Missouri and far southwest
Illinois. A heat advisory has been issued for the affected locations
and will run through 00z this evening.

The caveat with the heat will be the potential for isolated
afternoon and evening thunderstorms. As the stationary boundary
lifts north as a warm front, it will draw higher surface moisture
northward with dewpoints in the 70s. SBCAPE values over southeast
Missouri climb to 3,000+ J/kg with low level lapse rates of 8-9C.
While this will support isolated to perhaps widely scattered
thunderstorms, marginal 0-6 km shear of around 25 knots will limit
their organization. Mid-level lapse rates are modest at 6-7C.
Therefore, there will likely be a quick window from 20z to 02z, when
isolated thunderstorms could become strong to severe with damaging
wind gusts being the main threat. Hail is also possible, but with
the depth of the warmth, damaging hail will likely be harder to come
by.

Another round of rainfall is expected late tonight into early
Wednesday. Current thinking is that the warm front will stall once
again in a general east/west orientation south of I-70. Though CAMs
are slightly different in exact placement, the general consensus is
for the showers and thunderstorms to line up in an area along and
just south of I-70. The difference with this round is that mid-level
flow turns more westerly with a more compact LLJ speed max
positioned over central Missouri with a weak upper level trough
extending southwest of the broader upper low well to the north. This
should help shunt the mid-level disturbance eastward through early
Wednesday with a more localize heavy rain threat. Nonetheless,
should heavy rain fall over locations that already received rainfall
this morning, flooding thresholds will be much lower. This will have
to be monitored as the forecast pans out. Beyond this wave, yet
additional isolated thunderstorms will be possible during the day
Wednesday. Isolated strong/severe potential exists, but will likely
be conditional based on how things recover behind the exiting
morning convection.

Maples

.LONG TERM...  (Wednesday through Next Monday)
Issued at 245 PM CDT Mon Jul 25 2022

Active pattern will persist through the rest of the work week with
several rounds of showers and storms. On Wednesday a more vigorous
shortwave will slide through the region with the best chances of
showers and storms Wednesday night through Thursday, mainly along
and south of I-70.

Even though the weekend looks dry, at least on Saturday, the latest
ECMWF as well as ensembles are indicating rain chances returning to
the region by Sunday. For now stuck with the NBM solution with
chance POPs Sunday through Monday.

Byrd

&&

.AVIATION...  (For the 06z TAFs through 06z Tuesday Night)
Issued at 1059 PM CDT Mon Jul 25 2022

Showers and thunderstorms have developed over central Missouri and
are moving northeast through central and east-central Missouri. As
the low level jet ramps up tonight and provides additional forcing
for precipitation, this convection is expected to continue through
the overnight hours and into Tuesday morning. All terminals are
forecast to be impacted by at least showers by morning, with KUIN,
KCOU, KSUS, and KSTL with TEMPO groups for thunder. KJEF and KCPS
were left out of this because of their positions south of where
thunderstorms are expected to flourish. The best chance to see heavy
rain and thunderstorms is early morning Tuesday, with mention of
showers being taken out of the TAFs by late morning/early
afternoon.

Jaja

&&

.PRELIMINARY POINT TEMPS/POPS...
Saint Louis     89  75  88  74 /  80  70  50  50
Quincy          80  70  84  68 /  70  30  30  30
Columbia        90  71  88  71 /  40  70  50  50
Jefferson City  91  72  89  72 /  30  70  50  50
Salem           86  74  85  71 /  90  60  60  60
Farmington      94  74  89  71 /  30  50  50  70

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...IL...&&

WFO LSX
Hazardous weather outlook, Jul 25, 2:59 PM CDT, 13 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
259 PM CDT Mon Jul 25 2022

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261200-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
259 PM CDT Mon Jul 25 2022

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Thunderstorms are likely tonight, including the potential for very
heavy rainfall and flooding. This threat is highest across sections
of northeast Missouri into west-central Illinois, where a flash flood
watch is in effect from 10PM this evening through 9AM Tuesday.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance of thunderstorms over parts of the area each day.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts in excess of an
inch or any flooding, if observed, to the National Weather
Service.

Byrd

In the hours before

Local storm report, Jul 26, 3:43 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
343 AM CDT TUE JUL 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     FLASH FLOOD      UNIVERSITY CITY         38.67N 90.33W
07/26/2022                   ST. LOUIS          MO   LAW ENFORCEMENT

            WATER RESCUE WITH VEHICLE STRANDED IN
            FLOODED ROAD AT WILSON AVE AND BURCH LN NEAR
            THE RIVER DES PERES.

&&
Local storm report, Jul 26, 3:46 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
346 AM CDT TUE JUL 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     HEAVY RAIN       1 SE SAINT PETERS       38.77N 90.59W
07/26/2022  M7.68 INCH       ST. CHARLES        MO   NWS EMPLOYEE

&&

CVKING
Local storm report, Jul 26, 3:49 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
349 AM CDT TUE JUL 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     HEAVY RAIN       1 SW FERGUSON           38.74N 90.30W
07/26/2022  M3.39 INCH       ST. LOUIS          MO   PUBLIC

&&
Local storm report, Jul 26, 4:01 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
401 AM CDT TUE JUL 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 AM     HEAVY RAIN       SAINT PETERS            38.78N 90.60W
07/26/2022  M6.90 INCH       ST. CHARLES        MO   AMATEUR RADIO

&&

CVKING
Local storm report, Jul 26, 4:04 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
404 AM CDT TUE JUL 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 AM     FLASH FLOOD      2 WSW SAINT ANN         38.72N 90.43W
07/26/2022                   ST. LOUIS          MO   AMATEUR RADIO

            FEE FEE ROAD AND ADIE ROAD, ALONG WITH
            WELSCH INDUSTRIAL CT AND LACKLAND - WATER
            OVER THE ROADWAYS WITH VEHICLES IN THE
            WATER.

&&

CVKING
Local storm report, Jul 26, 4:10 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
410 AM CDT TUE JUL 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 AM     HEAVY RAIN       1 SSE SAINT PAUL        38.84N 90.74W
07/26/2022  M9.00 INCH       ST. CHARLES        MO   TRAINED SPOTTER

&&

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 12:40 AM CDTAreal Flood AdvisoryLSXAudrain, Boone, Callaway, Montgomery23 min
Jul 26, 1:03 AM CDTFlash Flood WarningLSXAudrain, Boone, Callaway, Montgomery6 hr
Jul 26, 1:16 AM CDTFlash Flood WarningLSXLincoln, Saint Charles, Warren6 hr
Jul 26, 1:45 AM CDTAreal Flood AdvisoryLSXSaint Charles, Saint Louis, City of Saint Louis19 min
Jul 26, 2:04 AM CDTFlash Flood WarningLSXSaint Charles, Saint Louis, City of Saint Louis6 hr
Jul 26, 2:42 AM CDTHeat AdvisoryLSXCrawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more8 hr
Jul 26, 3:36 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatLSXSaint Louis, City of Saint Louis8 hr
Jul 26, 5:52 AM CDTRiver Flood WarningLSXLincoln53 hr
Jul 26, 7:03 AM CDTAreal Flood WarningLSXAudrain, Boone, Callaway, Montgomery8 hr
Jul 26, 7:21 AM CDTFlash Flood WarningLSXLincoln, Saint Charles, Warren5 hr
Jul 26, 11:41 AM CDTAreal Flood WarningLSXSaint Louis, City of Saint Louis4 hr
Jul 26, 12:07 PM CDTRiver Flood WarningLSXLincoln20 hr
Jul 26, 12:09 PM CDTAreal Flood WarningLSXLincoln, Saint Charles, Warren4 hr

Nearby

River Flood Warnings in Missouri, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.